Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can I use betnovate for my face as it is itching after using DIY yogurt oat mask ?

Hi, I ve been using self DIY yogurt oat mask for 2 days, I realized my skin has gotten dry that it started peeling, and it s so itchy that I keep scratching. I also found 2 red marks on my face on my peeling area and it hurts to the touch. What can I do? I have no money to go to the doctor now. for now, can I use betnovate 0.1% cream on my marks?
Asked On : Wed, 26 Oct 2011
Answers:  2 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Apply some good moisturizing cream on your face.
Take tab.cetrizine for itching as and when required.This will stop itching and your red marks on face will be alright.
You may apply betnovate cream on red area on the face for few days if there is no improvement with moisturizing cream.
Ok and bye.
Answered: Wed, 26 Oct 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi ....Mr.Rachel..,

welcome to HCM...,

1) Now U R suffering from Irritant is due cosmetic allergy( using DIY yogurt oat mask)..,

2) first stop the all applications of face....

3 ) Topically use Momentasome and gentamycin cream on face 2 times daily..,

4) Orally take...Levocetrizine 10 mg (double strength ) daily night times for 15 days

5) Orally Doxycycline capsule 100 mg daily after lunch for 15 days

6) take plenty of oral fluids...o.k. goodluck
Answered: Fri, 28 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor